MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK SMARTSYNC BASE; ANALYZER, PACEMAKER GENERATOR FUNCTION

MEDTRONIC, INC. CARELINK SMARTSYNC BASE; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Codes Signal Artifact/Noise (1036); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that noise was observed with the mobile programmer was confirmed.It was also determined at analysis that the mobile programmer had a loss of connection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the mobile programmer experienced a sensing issue with the right atrial (ra) lead, where noise was observed during passive analysis, making it difficult to assess the passive sensing on the lead.Troubleshooting steps were taken to include swapping out the lead for a new lead, but the second lead resulted in the same wide band of noise.It was further reported that the attempted and successfully implanted right atrial (ra) leads exhibited noise.One lead was attempted not used and replaced with a successfully implanted lead.Performance data from the mobile programmer application was received and it was determined at analysis that the mobile programmer application had a loss of connection.No patient complications have been reported as a result of this event.

Brand Name
CARELINK SMARTSYNC BASE
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22219592
Report Number2182208-2025-02914
Device Sequence Number15640636
Product Code DTC
UDI-Device Identifier00763000688400
UDI-Public00763000688400
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale